Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 7, 2015, 1:36 PM CDT for Jackson County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2015, 1:36 PM CDT (18:36 UTC)
- Expired
- Apr 7, 2015, 2:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jackson County, IL
The radar
The Paducah radar (KPAH), 96 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 8:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:14 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 7, 12:14 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1214 PM CDT TUE APR 7 2015 .UPDATE... ISSUED AT 1214 PM CDT TUE APR 7 2015 THE AVIATION SECTION HAS BEEN UPDATED FOR THE 18Z TAF ISSUANCE. && .SHORT TERM...(TODAY THROUGH THURSDAY NIGHT) ISSUED AT 257 AM CDT TUE APR 7 2015 SUBTLE MID LEVEL WAVE COUPLED WITH I305K ASCENT (750-700MB THETA DERIVED) RESULTING IN CONVECTION ACROSS THE AREA EARLY THIS MORNING AS A WARM FRONT APPROACHES FROM THE SW. THE BULK OF THIS ACTIVITY WILL EVENTUALLY HEAD OFF TO THE ENE THROUGH THE MORNING. THE HI RES MODELS AND GFS MAINTAIN THE POSSIBILITY OF ANOTHER CONVECTIVE AREA MOVING EAST ACROSS THE NE 1/2 OF THE AREA THIS AFTERNOON...THEN PUSHING EAST AND RESULTING IN SOMEWHAT OF A LULL THIS EVENING ACROSS THE AREA. WILL FOLLOW THAT GENERAL NOTION WHICH WILL BE A BLEND OF THE ARW/NMM/NAM AND TO SOME EXTENT THE GFS THOUGH IT REVEALS LESS DETAIL. OTHERWISE TEMPS AND HUMIDITY UP TODAY WITH THE WARM FRONT NORTH OF THE AREA BY THIS EVENING. MODELS SUGGEST ANOTHER CHANCE OF CONVECTION LATER TONIGHT INTO WEDNESDAY MORNING. FOLLOWED BY YET ANOTHER AFTERNOON AND EVENING LULL WITHOUT ANY REAL FOCUS SEEN IN EITHER THE NAM OR GFS. WILL KEEP THE POP TEMPORAL RESOLUTION TO A MINIMUM GIVEN THE DEGREE OF UNCERTAINTY IN THIS UNSETTLED FLOW REGIME. THE MODELS SUGGEST ANOTHER CHANCE OF CONVECTION LATE WEDNESDAY NIGHT INTO EARLY THURSDAY...WITH THE FOCUS THEN TURNING TO A SHARP UPPER TROF OVER THE PLAINS 12Z THURSDAY AND ASSOCIATED LOW AND COLD FRONT. THE MID TROP AND SFC LOW WILL HEAD NE TO THE GREAT LAKES BY 12Z FRIDAY WHILE A COLD FRONT MOVES ACROSS THE AREA THURSDAY NIGHT. THERE IS A RISK OF SEVERE WEATHER FOR OUR AREA THURSDAY AFTERNOON AND NIGHT. AT THIS TIME...PARAMETERS SEEM MORE FAVORABLE JUST OFF TO OUR NORTHWEST. INSTABILITY AND SHEAR PARAMETERS WILL BECOME GRADUALLY LESS FAVORABLE FOR NOTABLE SEVERE WEATHER AS THE SYSTEM MOVES IN THURSDAY NIGHT. THEY ARE RESPECTABLE INTO WESTERN REACHES OF SE MISSOURI AND SW ILLINOIS ESPECIALLY FROM 23Z-03Z. THEN THEY FALL OFF AFTER THAT. THE BEST MID LEVEL WIND FIELDS ARE NEVER REALLY IN PHASE WITH THE LOW TROP PARAMETERS FOR OUR AREA. AGAIN... CLOSEST PHASING IS ACROSS FAR W/NW SECTIONS OF OUR CWFA. WIND AND HAIL MOST LIKELY HAZARDS FOR OUR AREA...THOUGH SFC-BLAYER SHEAR PARAMETERS SOMEWHAT FAVORABLE LATE DAY / EARLY EVENING INTO SEMO/SW IL FOR ROTATION POTENTIAL WITHIN EITHER SEGMENTS OR DISCRETE CELLS. STILL TIME TO IRON OUT THE DETAILS. THE NAM IS TYPICALLY MORE ROBUST WITH ITS PARAMETERS THAN THE MORE CONVERSATIVE GFS. CN .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 257 AM CDT TUE APR 7 2015 GOOD GENERAL AGREEMENT AMONG THE MODELS AND THEIR ENSEMBLES LEADS TO HIGHER THAN AVERAGE CONFIDENCE FOR THE LONG TERM PERIOD. STARTING WITH FRIDAY MORNING...LOW PRESSURE WILL BE CENTERED OVER THE GREAT LAKES WITH A COLD FRONT TRAILING SOUTHWEST INTO WEST CENTRAL KENTUCKY AND TENNESSEE. THE ECMWF HAS COME INTO BETTER AGREEMENT WITH THE FASTER GFS SOLUTION...SO IT APPEARS AS THOUGH ANY LINGERING RAIN CHANCE FRIDAY WILL LIKELY BE CONFINED TO THE MORNING HOURS ACROSS OUR EASTERN COUNTIES IN SOUTHWEST INDIANA AND WESTERN KENTUCKY. DRY WEATHER WILL KICK OFF THE WEEKEND AS HIGH PRESSURE BUILDS EAST FROM THE PLAINS. THIS HIGH IS OF PACIFIC ORIGIN...SO WHILE COOLER WEATHER IS ANTICIPATED...IT DOES NOT APPEAR THAT FROST WILL BE AN ISSUE. WITH THE FLOW ALOFT STILL WEST TO SOUTHWEST THOUGH...THE DRY WEATHER WILL NOT LAST FOR LONG. ALL MODELS ARE IN DECENT AGREEMENT THAT THE APPROACH OF SHORTWAVE ENERGY AND ANOTHER LOW FROM THE PLAINS WILL RESULT IN OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS LATE IN THE WEEKEND. IN THIS CASE...THE GFS APPEARS TO HAVE COME AROUND TO THE FASTER APPROACH OF THE ECMWF...AT LEAST FOR NOW. WHILE IT IS POSSIBLE THAT SOUTHERN AND WESTERN PORTIONS OF THE AREA COULD GET WET AS EARLY AS SUNDAY AFTERNOON...BETTER CHANCES FOR PRECIPITATION WILL COME SUNDAY NIGHT...MONDAY...AND MONDAY NIGHT. LOCALLY HEAVY RAIN AND STRONG STORMS CANNOT BE RULED OUT EITHER. UNLIKE THIS WEEKS SYSTEM...THE ONE EARLY NEXT WEEK APPEARS TO BE PROGRESSIVE...SO RAIN CHANCES SHOULD NOT LAST MUCH BEYOND MONDAY NIGHT. CONSIDERING NORMAL HIGHS ARE NOW CLOSING IN ON 70 DEGREES...READINGS THROUGH THE EXTENDED WILL BE SEASONABLY WARM. NIGHTTIME LOWS WILL START OFF NEAR NORMAL FRIDAY AND SATURDAY NIGHTS...THEN RISE TO WELL ABOVE NORMAL EARLY IN THE NEW WEEK. RJP && .AVIATION... ISSUED AT 1214 PM CDT TUE APR 7 2015 LOOSELY ORGANIZED CONVECTIVE COMPLEX WILL MOVE SOUTH AND EAST THROUGH THE REGION THROUGH 00Z. AHEAD OF IT MVFR CEILINGS ARE EXPECTED TO LIFT TO VFR LEVELS...AND SOUTHWEST WINDS WILL BE GUSTING TO AROUND 20KTS AT TIMES. GUIDANCE IS REALLY HAMMERING ON IFR OR LOWER CEILINGS AT ALL POINTS THROUGH THE NIGHT AND INTO WEDNESDAY MORNING. WITH THE WARM FRONT ESTABLISHING ITSELF NORTH OF I-64...DECIDED TO KEEP KPAH AND KCGI VFR...AND THE NORTHEAST SITES MVFR. CANNOT RULE OUT ANOTHER ROUND OF CONVECTION LATE TONIGHT OR IN THE MORNING...BUT CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME. MORE SOUTHWESTERLY GUSTS WILL BE POSSIBLE BY MIDDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...DRS AVIATION...CN
Hazardous weather outlook, Apr 7, 9:44 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 944 AM CDT TUE APR 7 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 944 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST SOUTHEAST ACROSS MUCH OF SOUTHERN ILLINOIS AND EVENTUALLY THE EVANSVILLE TRI STATE REGION TODAY. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE...PRIMARILY OVER SOUTHERN ILLINOIS THROUGH THE EARLY AFTERNOON. TORRENTIAL RAIN AND FREQUENT LIGHTNING WILL BE A CONCERN WITH ANY THUNDERSTORMS TODAY. SCATTERED THUNDERSTORMS ARE ALSO FORECAST LATER TONIGHT OVER MOST OF THE REGION. HEAVY RAIN AND LIGHTNING WILL BE THE PRIMARY CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH WEDNESDAY NIGHT. A FEW STRONG STORMS COULD PRODUCE GUSTY WINDS...HAIL...LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING. THERE IS A RISK FOR A FEW SEVERE THUNDERSTORMS LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE PRIMARY HAZARDS. A BRIEF...SMALL TORNADO OR TWO THAT COULD CAUSE LOCALIZED ENHANCED WIND DAMAGE CANNOT BE RULED OUT...AND WOULD BE MOST LIKELY ACROSS PORTIONS OF SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS RETURNS LATE IN THE WEEKEND AND EARLY NEXT WEEK. STRONG STORMS AND LOCALLY HEAVY RAIN CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER SOUTHERN ILLINOIS SHOULD BE PREPARED FOR ACTIVATION TODAY. SPOTTERS THROUGHOUT THE REGION SHOULD PREPARED FOR ACTIVATION LATE THURSDAY AND THURSDAY NIGHT. DRS
In the hours before
Special weather statement, Apr 7, 10:07 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1007 AM CDT TUE APR 7 2015 ILZ075-080-081-084-085-088-089-MOZ076-086-087-071800- JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-JOHNSON- PERRY MO-BOLLINGER-CAPE GIRARDEAU- INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE... WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...VIENNA... PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU 1007 AM CDT TUE APR 7 2015 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM CDT FOR A SMALL PART OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI... STRONG TO SEVERE THUNDERSTORMS CONTINUE DEVELOP AND MOVE ACROSS THE SAINT LOUIS METROPOLITAN AREA THIS MORNING. THESE STORMS HAVE HAD A HISTORY OF PRODUCING HAIL FROM ONE QUARTER TO NEAR TWO AND A QUARTER INCHES IN SIZE AS THEY MOVED ACROSS EAST CENTRAL MISSOURI. SOME REPORTS OF WIND DAMAGE WERE REPORTED AS WELL. THE STORMS HAVE BEEN MOVING EAST...SOUTHEAST BETWEEN 20 AND 25 MPH. SHOULD THE STORMS CONTINUE TO MOVE AT THIS SPEED...THEY WILL REACH PARTS OF NORTHWEST PERRY COUNTY ILLINOIS...EAST OF COULTERVILLE ILLINOIS BETWEEN 1215 PM AND 1230 PM CDT AND NEAR SAINT MARY IN NORTHWEST PERRY COUNTY MISSOURI BEFORE 1 PM CDT. THERE ARE INDICATIONS THAT THE STORMS OVER THE SAINT LOUIS AREA MAY MOVE MORE TO THE SOUTHEAST ALONG THE MISSISSIPPI RIVER...IMPACTING PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS AROUND MIDDAY. STAY TUNED TO NOAA WEATHER RADIO...COMMERICAL TELEVISION AND RADIO...AS WELL AS INTERNET FOR ADDITIONAL INFORMATION...FORECASTS...STATEMENTS AND POSSIBLE WARNINGS. SMITH
Special weather statement, Apr 7, 11:49 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 AM CDT TUE APR 7 2015
MOZ076-071745-
PERRY MO-
1149 AM CDT TUE APR 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERRY COUNTY UNTIL 1245
PM CDT...
AT 1147 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEINGARTEN...OR 8 MILES NORTHEAST OF FARMINGTON...MOVING EAST
AT 20 MPH. THIS THUNDERSTORM PRODUCED HALF INCH HAIL IN SAINT
FRANCOIS COUNTY MISSOURI.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PERRYVILLE...ST. MARY...SILVER LAKE AND LITHIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN MISSOURI.
LAT...LON 3761 8992 3768 9011 3782 9000 3787 8995
3787 8990 3790 8986 3790 8984
TIME...MOT...LOC 1647Z 281DEG 19KT 3783 9028
SMITHSpecial weather statement, Apr 7, 12:39 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 PM CDT TUE APR 7 2015
ILZ075-076-071815-
WAYNE IL-JEFFERSON IL-
1239 PM CDT TUE APR 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
CENTRAL WAYNE COUNTIES UNTIL 115 PM CDT...
AT 1239 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HELM...OR 11 MILES NORTHEAST OF MOUNT VERNON...MOVING EAST AT 50
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAYNE CITY AROUND 1250 PM CDT.
FAIRFIELD AROUND 105 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KEENES...
JEFFERSONVILLE...GOLDEN GATE AND SIMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3847 8816 3826 8822 3838 8893 3848 8884
3847 8870 3853 8870
TIME...MOT...LOC 1739Z 279DEG 44KT 3845 8876
SMITHSpecial weather statement, Apr 7, 12:50 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1250 PM CDT TUE APR 7 2015
ILZ080-084-MOZ076-071830-
PERRY IL-JACKSON IL-PERRY MO-
1250 PM CDT TUE APR 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
SOUTHWESTERN PERRY AND NORTHERN PERRY COUNTIES UNTIL 130 PM CDT...
AT 1248 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHESTER...MOVING EAST AT 30 MPH.
DIME SIZE HAIL OR LARGER HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM. THIS STORM IS BECOMING MORE ORGANIZED AND
MAY INTENSIFY IN THE NEXT HALF HOUR.
LOCATIONS IMPACTED INCLUDE...
CHESTER...AVA...CAMPBELL HILL...GORHAM AND LITHIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. UP TO TWO INCHES OF RAIN MAY BE POSSIBLE IN THE NORTHWEST
PART OF JACKSON COUNTY ILLINOIS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHERN ILLINOIS AND SOUTHEASTERN MISSOURI.
LAT...LON 3796 8933 3769 8947 3781 9001 3787 8994
3787 8990 3791 8984 3788 8980 3785 8979
3785 8974 3780 8968 3782 8968 3783 8966
3786 8966 3797 8959
TIME...MOT...LOC 1748Z 282DEG 25KT 3787 8979
SMITHThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:24 PM CDT | Special Weather Statement | PAH | Webster | 36 min |
| Apr 7, 3:39 PM CDT | Severe Thunderstorm Warning | PAH | McLean, Webster | 17 min |
| Apr 7, 3:53 PM CDT | Areal Flood Advisory | PAH | Daviess, Hopkins, McLean, Webster | 112 min |
| Apr 7, 12:39 PM CDT | Special Weather Statement | PAH | Wayne | 36 min |
| Apr 7, 12:59 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 46 min |
| Apr 7, 1:09 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry | 51 min |
| Apr 7, 1:52 PM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 3 more | 3 hr |
| Apr 7, 2:15 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Williamson | 45 min |
| Apr 7, 11:49 AM CDT | Special Weather Statement | PAH | Perry | 56 min |
| Apr 7, 12:50 PM CDT | Special Weather Statement | PAH | Perry | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.